# SDR AALA20100324LAX01

- Difficulty date: March 24, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 89,394 hours, 16,836 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED DIFFERENCE BETWEEN CAPTAINS AND FIRST OFFICERS ALTIMETERS.  FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLEX STATIC LINE TO THE CAPTAINS PITOT PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
